# SDR SA06021

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AT 10,000 FEET DURING DESCENT INTO JAX, THE CABIN CREW DETECTED A BURNING ODOR AROUND ROW 17 LEFT.  AFTER LANDING, THE CREW SHUT DOWN THE NR 2 ENGINE AND OPENED UP THE CROSS BLEED.  THE ODOR DISSIPATED.  THE FLIGHT TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RAN THE ENGINES AND AIR CONDITIONING PACKS.  ALSO, INSPECTED THE ENGINES FOR OIL LEAKS.  NO LEAKS OR ODORS WERE NOTED.  UNABLE TO DUPLICATE THE ODOR.  AIRCRAFT OK FOR SERVICE.
